# SDR VNAA202203269913

- Difficulty date: March 26, 2022
- Submitted: March 26, 2022
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 39,973 hours, 38,705 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Channel
- Part number: CN6220313203
- Part serial: 10144
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE LOWER FAN COWL FORWARD EDGE HAS TWO CHAFES.
